Équations de Cauchy-Riemann tangentielles associées à un domaine de Siegel
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, pp. 31-80.
@article{ASENS_1976_4_9_1_31_0,
     author = {Rossi, H. and Vergne, M.},
     title = {\'Equations de {Cauchy-Riemann} tangentielles associ\'ees \`a un domaine de {Siegel}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {31--80},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 9},
     number = {1},
     year = {1976},
     doi = {10.24033/asens.1303},
     zbl = {0398.32018},
     mrnumber = {56 #3364},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/asens.1303/}
}
TY  - JOUR
AU  - Rossi, H.
AU  - Vergne, M.
TI  - Équations de Cauchy-Riemann tangentielles associées à un domaine de Siegel
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1976
DA  - 1976///
SP  - 31
EP  - 80
VL  - 4e s{\'e}rie, 9
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1303/
UR  - https://zbmath.org/?q=an%3A0398.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=56 #3364
UR  - https://doi.org/10.24033/asens.1303
DO  - 10.24033/asens.1303
LA  - fr
ID  - ASENS_1976_4_9_1_31_0
ER  - 
%0 Journal Article
%A Rossi, H.
%A Vergne, M.
%T Équations de Cauchy-Riemann tangentielles associées à un domaine de Siegel
%J Annales scientifiques de l'École Normale Supérieure
%D 1976
%P 31-80
%V 4e s{\'e}rie, 9
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1303
%R 10.24033/asens.1303
%G fr
%F ASENS_1976_4_9_1_31_0
Rossi, H.; Vergne, M. Équations de Cauchy-Riemann tangentielles associées à un domaine de Siegel. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 1, pp. 31-80. doi : 10.24033/asens.1303. http://archive.numdam.org/articles/10.24033/asens.1303/

[1] L. Auslander and B. Kostant, Polarizations and Unitary Representations of Solvable Lie Groups, Invent. Math., vol. 14, 1971), p. 255-344). | MR | Zbl

[1 bis] V. Bargmann, On a Hilbert Space of Analytic Functions and on Associated Integral Transform (Comm. in Pure and Appl. Math., vol. 14, 1961, p. 187-214). | MR | Zbl

[2] P. Bernat et co-auteurs, Représentations des groupes de Lie résolubles, Dunod, Paris, 1972. | MR | Zbl

[3] G. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex (Ann. of Math. Studies, n° 75, Princeton University Press, Princeton, 1972). | MR | Zbl

[4] S. Greenfield, Cauchy-Riemann Equations in Several Variables (Ann. S.N.S., Pisa, (3), vol. 22, 1968, p. 275-314). | Numdam | MR | Zbl

[5] L. R. Hunt and R. O. Wells, Extensions of C. R. Functions, Preprint, 1974.

[6] S. Kaneyuki, Homogeneous Bounded Domains and Siegel Domains (Lecture Notes in Math., n° 241, Springer-Verlag, Berlin, 1971). | MR | Zbl

[7] J. J. Kohn, Boundaries of Complex Manifolds (Proc. Conf. Complex Analysis, University of Minnesota Press, 1964). | Zbl

[8] A. Koranyi and E. Stein, H2 Spaces of Generalized Half-Planes (Studia Mathematica, vol. 44, 1972, p. 379-388). | MR | Zbl

[9] A. Koranyi and J. Wolf, Realization of Hermition symmetric Spaces as Generalized Half-Planes (Ann. of Math., vol. 81, 1965, p. 265-288). | MR | Zbl

[10] H. Lewy, On the Local Caracter of the Solution of an Atypical Linear Differential in Three Variables (Ann. of Math., (2), vol. 64, 1956, p. 514-522). | MR | Zbl

[11] C. C. Moore, Compactification of Symmetric Spaces II (Amer. J. Math., vol. 86, 1964, p. 358-378). | MR | Zbl

[12] Ogden and S. Vagi, Harmonic Analysis and H2 functions on Siegel Domains of type II (Proc. Nat. Acad. Sci., U.S.A., 69, 1972, p. 11-14). | MR | Zbl

[13] H. Rossi and M. Vergne, (a) Representations of Certain Solvable Lie Groups on Hilbert Spaces of Holomorphic Functions and... (J. of Funct. Anal., vol. 13, 1973, p. 324-389) ; (b) Analytic Continuation of the Holomorphic Discrete Series of a Semi-Simple Lie Group (à paraître à Acta. Math.). | MR | Zbl

[14] I. I. Piateckii-Sapiro, Geometry of Classical Domains and the Theory of Automorphic Functions, Fitzmatgiz, Moscou, 1961, Dunod, Paris, 1966, Gordon and Breach, New York, 1969. | Zbl

[15] E. Stein, Boundary Behavior of Holomorphic Functions of Several Complex Variables (Mathematical Notes, Princeton University Press, 1972). | MR | Zbl

[16] S. Vagi, On the Boundary Values of Holomorphic Functions (Rev. Un. Mat. Argentina, vol. 25, 1970, p. 123-136). | MR | Zbl

[17] M. Vergne, Étude de certaines représentations induites d'un groupe de Lie résoluble exponentiel (Annn. scient. Éc. Norm. Sup., vol. 3, 1970, p. 353-384). | Numdam | MR | Zbl

[18] R. O. Wells, Function Theory and Differentiable Submanifolds, Contributions to Analysis (ed. AHLFORS et coll.) Academic Press, Inc. 1974, p. 407-441. | MR | Zbl

[19] H. Weyl, Orthogonal Projection in Potential Theory (Duke Math. J. vol. 7, 1970, p. 411-444). | JFM | MR | Zbl

Cited by Sources: